MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 15AHPJ-505
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
Date of Event 11/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that in (b)(6) 2021, a 15mm aortic masters series hemodynamic plus valve was implanted.On (b)(6) 2022, there are increased gradient noted on the valve and a surgical intervention was planned, however has not yet been performed.The patient status was reported as unknown.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received: the valve was not explanted only cleaned (removal of peel -tissue).Afterwards the valve functioned.The patient is stable.
 
Additional Manufacturer Narrative
An event of high gradient about a year and a half after the valve was implanted was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated that the valve was not removed but that the "peel -tissue" was cleaned off the valve, at which point the valve functioned again.The cause of the gradient noted could be due to the presence of the "peel -tissue".There is no indication of a product quality issue with regards to manufacture, design, or labeling.H6: medical device codes 4580, 4648, 4641 and 4066 were removed.

Brand Name
MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15960255
Report Number2135147-2022-02494
Device Sequence Number5550156
Product Code LWQ
UDI-Device Identifier05415067016515
UDI-Public05415067016515
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2024
Device Model Number15AHPJ-505
Device Catalogue Number15AHPJ-505
Device Lot Number7037598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown